EconPapers    
Economics at your fingertips  
 

A New Theory of Equilibrium Selection for Games with Incomplete Information

John Harsanyi

Games and Economic Behavior, 1995, vol. 10, issue 2, 318-332

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (53)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(85)71034-2
Full text for ScienceDirect subscribers only

Related works:
Journal Article: A new theory of equilibrium selection for games with complete information (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:10:y:1995:i:2:p:318-332

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:gamebe:v:10:y:1995:i:2:p:318-332